| Model Number |
N/A |
| Medical Device Problem Codes |
Positioning Failure (1158); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the top does not fit well with the bottom because there is a small piece missing from the poly trial where the shim fits in.There is no additional information available.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, g3, g6, h1, h2, h3, h6, and h10.Visual inspection of the returned item found it to exhibit signs of repeated use and the rail features on the distal surface have fractured.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with one deviation/anomaly identified.One piece scrapped for common cause / etch defect a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.